# SDR AALA202412233329

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 13,776 hours, 5,082 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES REPORTED AROUND ROWS 24 TO THE AFT OF THE PLANE. REPORTEDAS PUNGENT ACRID SMELL AS IF PLASTIC WAS BURNING. REPLACED OUTLETS AT ROWS 23 AND 24. OPERTIONAL CHECKED GOOD. PER AMM 23-81-04-000-801.
